# SDR AALA2000816

- Difficulty date: May 16, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN LAP 26R CORRODED ON OUTBOARD SIDE OF STRINGER 26R STATION 720C-D.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AFTER REMOVAL OF CORRODED AREA IAW SRM 53-30-3 FIG 5.  (M)
